# SDR USAA2009073091955

- Difficulty date: July 28, 2009
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 50,147 hours, 34,904 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6517684
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - CRACK ON FUSELAGE DOOR FRAME DOUBLER AT BS 312, S16L.  REPLACED FUSELAGE DOOR FRAME DOUBLER AT BS 312, S16L IAW BOEING DRAWING 65-17684.
